# SDR SWAA041007

- Difficulty date: April 7, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N659SW
- Make and model: Boeing 737301
- Aircraft serial: 23229
- Aircraft time: 56,262 hours, 42,214 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Part number: 6556685
- Condition: Broken
- Location: R2 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C1 CHECK, FOUND R2 DOOR EVAC SLIDE FWD ATTACH BRACKET BROKEN.  REMOVED AND REPLACED R2 DOOR EVAC SLIDE BRACKET PER MM.
